# SDR SWAA2013040114334

- Difficulty date: March 14, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311A1100
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP LOCATED ON INTERNAL STRUCTURE OF ACCESS PANEL 5847R FWD STRUT FAIRING AREA ENGINE NR 2 CRACKED.  REMOVED AND REPLACED RUB STRIP IAW SRM AND DRAWING.
